51, was on pill for years, off now due to blood pressure issues. Its been 2 months since I stopped the pill. Twice during this time I've had the annoying discharge I used to get when I used to ovulate and have at few times felt slightly warm, never during sleep though.
Could I have gone through menopause while on the pill (hpe so).
According to one site yes a person could. I would be careful though, because if a person thinks that they are finished and they are not and they engage in a little activity they can get pregnant if you know what I mean. :grin:
Last edited by hb-mod; 11-10-2010 at 01:05 PM.
Reason: Removed Quote. Please use "QUICK reply" rather than "QUOTE reply". Thanks!
I'd had an FSH test back in March after I had been off the pill for 8 weeks. Now they tell me they won't authorize a fsh test til I have been off for 3 months (one more month to go). They said it wouldn't be accurate. Why they had me take one last winter after only 2 months is beyond me then. Sigh.
thank you for always replying to my inquiries. I wonder also. Can't wait for my fsh test. Obviously I am not 100% through menopause. I even called the dr. and asked if I could get the depo shot. The gyno told me I must stay off the pill I was on for blood pressure reasons but she would give me a shot which would eliminate period trouble and yet be easy on my bp.
Hi there! You are welcome! Do you mean Depo Provera? According to webmd that drug should not be used with unexplained vaginal bleeding. In my opinion according to the site side effects can also cause bones to lose minerals maybe later causing a type of drug induced osteoporosis. I knew a woman who took that drug and she had all kinds of symptoms with it even though she liked it at first. Here is a site you can visit if you want to look at the side effects.
I know someone whose cycle seemed to be more regular with as regular a schedule as possible such as going to bed at the same time every night and many healthy habits. Also she liked the naturopathic medicine (not acupuncture which was useless and not chinese herbs which might contain more lead).
Last edited by sjb; 11-18-2010 at 09:24 AM.
Reason: Addition made
I'm scheduled to get a shot next week, but would rather get my fsh tested so its its really high, theres no reason. WHat if I have gone through menopause? What happens if I have and get the shot?
What I have now is miniscule spotting and also discharge, which I hate and used to have when I used to ovulate before I got on the pill.
I have no symptoms at all.
And its been since mid Sept since I stopped the pill.